Alert archive / Michigan / Frost Advisories in 2007

Frost Advisory 1, NWS Gaylord, MI

May 12, 2007Arenac County, Leelanau County, Michigan

NWS Gaylord, MI issued this frost advisory at May 12, 2007, 3:22 PM EDT for Arenac County, Leelanau County, Michigan. It took effect at May 13, 2007, 2:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 12, 2007, 3:22 PM EDT (19:22 UTC)
In effect from
May 13, 2007, 2:00 AM EDT
Expired
May 13, 2007, 5:51 AM EDT
In force
4 hr
Issued by
NWS Gaylord, MI

Counties Arenac County, MI, Leelanau County, MI

The radar

The NCL Michigan radar (KAPX), 37 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2007-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2007-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KAPX 121922
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
322 PM EDT SAT MAY 12 2007

...KILLING FREEZE TONIGHT...

.CANADIAN HIGH PRESSURE WILL MOVE SOUTHWARD INTO NORTHERN MICHIGAN
TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
FALL OFF RAPIDLY AFTER SUNSET. ACROSS MOST OF NORTHERN
MICHIGAN...READINGS WILL LOWER INTO THE 20S FOR SEVERAL HOURS.
THIS WILL KILL UNPROTECTED...TENDER VEGETATION.

MIZ016>019-021>036-041-131000-
/O.NEW.KAPX.FZ.W.0001.070513T0600Z-070513T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-OTSEGO-MONTMORENCY-
ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-
MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN
322 PM EDT SAT MAY 12 2007

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. 

TEMPERATURES WILL FALL INTO THE 20S FOR SEVERAL HOURS LATE
TONIGHT. ANY UNPROTECTED...TENDER VEGETATION WILL LIKELY BE
KILLED.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

MIZ020-042-131000-
/O.NEW.KAPX.FR.Y.0001.070513T0600Z-070513T1200Z/
LEELANAU-ARENAC-
INCLUDING THE CITIES OF...NORTHPORT...STANDISH
322 PM EDT SAT MAY 12 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. 

TEMPERATURES WILL FALL TO AROUND 30 TO THE LOWER 30S FOR SEVERAL
HOURS LATE TONIGHT. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED.

$$

JZ
1 follow-up statement
000 
WWUS73 KAPX 130951
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
551 AM EDT SUN MAY 13 2007

MIZ016>019-021>036-041-131100-
/O.CAN.KAPX.FZ.W.0001.000000T0000Z-070513T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-OTSEGO-MONTMORENCY-
ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-
MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
INCLUDING THE CITIES OF...PELLSTON...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...BELLAIRE...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
OSCODA...GLADWIN
551 AM EDT SUN MAY 13 2007

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FREEZE
WARNING. 



$$

MIZ020-042-131100-
/O.CAN.KAPX.FR.Y.0001.000000T0000Z-070513T1200Z/
LEELANAU-ARENAC-
INCLUDING THE CITIES OF...LELAND...STANDISH
551 AM EDT SUN MAY 13 2007

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FROST
ADVISORY. 



$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 12, 3:12 PM EDT, 10 minutes earlier.

Area forecast discussion, May 12, 3:12 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
312 PM EDT SAT MAY 12 2007

.DISCUSSION...HIGH PRESSURE IS SPRAWLED FROM JAMES BAY TO LK
SUPERIOR...SLOWLY OOZING SOUTHWARD. THE HIGH WILL BE DIRECTLY
OVERHEAD AT DAYBREAK...AND WILL DRIFT TO FAR SOUTHERN ONTARIO ON
SUNDAY. STRONG RETURN FLOW/WARM ADVECTION WILL REMAIN WEST OF LAKE
MI THRU SUNSET ON SUNDAY. THUS...IN THE SHORT TERM (THRU SUNDAY)...
THE MAIN CONCERNS ARE MIN TEMPS AND FROST/FREEZE ISSUES TONIGHT.

TONIGHT...SKIES ARE ALREADY MAINLY CLEAR...AND WILL REMAIN SO THANKS
TO DEEP SUBSIDENCE. SURFACE HIGH PRESSURE MOVING OVERHEAD...AND
UPPER RIDGING EDGING EASTWARD FROM THE PLAINS...WILL GENERATE THIS
SUBSIDENCE. WINDS WILL QUICKLY DECOUPLE WITH SUNSET...PROVIDING
IDEAL RADIATIONAL COOLING CONDITIONS. SURFACE DEW POINTS SHOULD
LOWER THRU THE REST OF THE DAY AS DRIER AIR MIXES DOWN...AND
UPSTREAM DEW POINTS (NORTH OF LK HURON) ARE WELL DOWN IN THE TEENS.
WILL RANGE MIN TEMPS FROM THE LOW 30S IN MORE MARITIME LOCALES (NEAR
SAGINAW BAY AND IN LEELANAU)...TO THE UPPER TEENS IN THE USUAL COLD
INLAND AREAS (PLN/GOV).

WE WEREN/T PLANNING ON STARTING THE FROST/FREEZE PROGRAM IN NORTHERN
LOWER MI TIL TOMORROW. HOWEVER...SINCE TEMPS ARE PROGGED TO DROP
WELL BELOW FREEZING ACROSS MOST OF NORTHERN LOWER...IT SEEMS PRUDENT
TO GET A HEAD START...EVEN WITH THE GROWING SEASON ONLY MARGINALLY
BEGUN. WILL ISSUE A FREEZE WARNING FOR ALL OF NORTHERN LOWER MI
EXCEPT FOR ARENAC/LEELANAU...WHICH WILL GET FROST ADVISORIES. STILL
TOO EARLY IN THE YEAR FOR FROST/FREEZE HEADLINES IN UPPER MI.

RECORD LOWS TONIGHT...
  SOO...25
  APN...23
  TVC...25
  HTL...18
  GLR...25

SUNDAY...MAINLY CLEAR SKIES WILL CONTINUE...AS UPPER RIDGING BUILDS
A LITTLE CLOSER...AND SURFACE HIGH PRESSURE DRIFTS EASTWARD. SOME
CIRRUS COULD CLIP THE FORECAST AREA...ESPECIALLY THE NORTH IN THE
AFTERNOON...THANKS TO STRONG WARM ADVECTION AND POSSIBLE DEEP
CONVECTION WELL TO THE WNW. THIS SHOULD NOT INTERFERE WITH ABUNDANT
SURFACE HEATING. 850MB TEMPS 1-2C WARMER THAN TODAY WILL GENERALLY
SUPPORT MAX TEMPS 2-4F WARMER THAN TODAY...MAINLY LOW/MID 60S.

ZOLTOWSKI

SUNDAY NIGHT THROUGH TUESDAY...MAIN CONCERN THROUGH THE PERIOD
REMAINS PRECIPITATION/CONVECTIVE CHANCES ALONG WITH TEMPERATURES
MONDAY AFTERNOON. LOW LEVEL RIDGING WILL SLIP SOUTHEAST OF THE AREA
QUICKLY SUNDAY NIGHT...WITH LEE CYCLOGENESIS TAKING SHAPE OVER THE
NORTHERN HIGH PLAINS OWING TO HEIGHS FALLS PUSHING OUT THE NORTHERN
ROCKIES. INCREASING LOW LEVEL JET/WARM ADVECTION SHOULD FORCE
CONVECTIVE DEVELOPMENT NORTH OF DEVELOPING WARM FRONT LATE TOMORROW
AFTERNOON UPSTREAM ACROSS NORTHERN MINNESOTA INTO SOUTHWESTERN
ONTARIO. SUSTAINED FORCED ASCENT ALONG THE NOSE OF INCREASING LOW
LEVEL JET TOMORROW NIGHT SHOULD THEN AID IN TRANSLATING THIS AREA OF
CONVECTION SOUTHEAST ALONG WARM FRONT LIFTING THROUGH NORTHERN
MICHIGAN. STILL DIFFICULT TO NAIL DOWN EXACTLY WHERE CONVECTION MAY
TRACK...THOUGH STRONG PUSH OF H95-H7 WARM/THETA-E ADVECTION ARGUES
FOR KEEPING LIKELY POPS GOING UP NORTH. THIS IN LINE WITH CONTINUED
GOOD MODEL AGREEMENT ON POSITION OF BEST H85-H7 FRONTOGENESIS AND
CLIMATOLOGICAL PLACEMENT OF WARM FRONT/MCS TRACKS. AS FOR SEVERE
POTENTIAL...SHEAR CERTAINLY THERE TO MAINTAIN STORM ORGANIZATION...
WITH EFFECTIVE SHEAR VALUES OF 35 KNOTS OR BETTER. LAPSE RATES NOT
OVERLY IMPRESSIVE...BUT ATTEMPTING TO STEEPEN WITH TIME ALONG THE
LEADING EDGE OF WARM ADVECTION PUSH. GIVEN STRONGEST WARM PUSH NEAR
THE TOP OF THE BOUNDARY LAYER...SHOULD BE ABLE TO SQUEEZE OUT A FEW
HUNDRED J/KG OF ELEVATED CAPE TO SUSTAIN THINGS ALOFT DESPITE STABLE
BOUNDARY LAYER. IF ANY THREAT EXISTS...IT WOULD BE HAIL...ESPECIALLY
WITH WBZ HEIGHTS INITIALLY AROUND 8KFT BEFORE WARM AIR WINS OUT.
HOWEVER...NOT OVERLY IMPRESSIVE BY SEVERE POTENTIAL AS BEST CHANCES
SHOULD REMAIN UPSTREAM IN CLOSE PROXIMITY TO BETTER INSTABILITY.

THREAT FOR SHOWERS/STORMS WILL FADE RATHER QUICKLY MONDAY MORNING AS
WARM FRONT/ASSOCIATED LIFT GET SHUNTED FARTHER NORTH WITH TRACK OF
SURFACE LOW INTO SOUTHERN ONTARIO. THIS SHOULD SPELL FAIRLY WARM
CONDITIONS BY AFTERNOON AS CWA ENDS UP FIRMLY IN THE WARM SECTOR.
DECENT HEIGHT FALLS WILL LEAD TO AN INTENSIFICATION OF THE SURFACE
SYSTEM AND A SUBSEQUENT UPTICK IN THE LOW LEVEL JET MONDAY
AFTERNOON. WITH GOOD MIXING AND TIGHTENING GRADIENT...MONDAY SHOULD
ALSO END UP QUITE BREEZY...AS H85 WINDS PROGGED NEAR 50 KNOTS BY
AFTERNOON. FORECAST RAOBS SHOW THIS POTENTIAL WELL...WITH MOMENTUM
TRANSFER BY MIXING TO NEAR 850 MB GIVING GUSTS TO NEAR ADVISORY
CRITERIA...SO SOMETHING TO BE WATCHED. AS FOR TEMPERATURES...STILL
APPEARS IT WILL BE QUITE A WARM DAY...AS ANY REMNANT CLOUDS SHOULD
MIX OUT BY EARLY AFTERNOON WITH SUCH STOUT FLOW IN PLACE. WIDESPREAD
70S APPEAR A GOOD BET...WITH A FEW SPOTS NEAR 80 POSSIBLE GIVEN H85
TEMPS SOARING TO THE MID TEENS (TO EVEN NEAR 18C ON THE ECMWF) IN
THERMAL RIDGE AHEAD OF APPROACHING COLD FRONT. HOWEVER...WILL HOLD
NUMBERS JUST A TAD BELOW 70 FOR EASTERN UPPER GIVEN POTENTIAL FOR
LINGERING CLOUD COVER. IN TERMS OF PRECIPITATION POTENTIAL...
APPEARS ALMOST NIL THROUGH MUCH OF THE DAY GIVEN INCREASED CAPPING
INVERSION PER ONSLAUGHT OF WARM AIR ALOFT. HOWEVER...WITH SOME
UNCERTAINTIES LINGERING REGARDING ENDING OF MORNING PRECIP AND
TIMING OF NEXT ROUND ALONG INCOMING COLD FRONT...PREFER TO KEEP
GOING SMALL POPS INTACT.

ROUND 2 LOOKS LIKE IT WILL ARRIVE MONDAY EVENING INTO MONDAY NIGHT
AS COLD FRONT GETS A BOOST FROM BOTH EXPECTED CONVECTION ALONG IT AS
WELL AS APPROACHING HEIGHT FALLS ASSOCIATED WITH SHORTWAVE DROPPING
OUT OF CENTRAL MANITOBA. OVERALL INSTABILITY CONTINUES TO LOOK
RATHER MEAGER OWING TO SLOWER RETURN OF DEEPER MOISTURE GIVEN
INITIAL DEEP LAYER RIDGING OVER THE GULF...AS WELL AS SOME MIXING
OUT OF BOUNDARY LAYER MOISTURE ON MONDAY AFTERNOON PER FORECAST
RAOBS. NEVERTHELESS...ENHANCED CONVERGENCE ALONG RATHER SHARP
BOUNDARY COUPLED WITH AIDED H7-H5 QG SUPPORT AS UPPER WAVE DROPS
INTO THE NORTHERN LAKES SHOULD SUPPORT AN AREA OF SHOWERS AND STORMS
AS THE FRONT DROPS THROUGH THE CWA...AND WILL UP POPS TO LIKELY ALL
AREAS FOR THIS TIMEFRAME. PWATS SHOWN TO INCREASE TO AROUND 1.3
INCHES...REPRESENTING VALUES ABOUT 250 PERCENT OF NORMAL...SO
CERTAINLY A HEAVY RAIN POTENTIAL...ESPECIALLY IF WEAK WAVE SHOWN BY
THE 12Z NAM AND EARLIER RUNS OF THE GFS COMES TRUE. ONCE AGAIN A
THREAT OF SOME ISOLATED SEVERE MAINLY WESTERN CWA WHERE BEST SHEAR
APPEARS IT WILL INTERACT WITH THE BOUNDARY AS BAND OF ENHANCED
WESTERLIES ARRIVES DURING THE LATE EVENING. LAPSE RATES ALSO
STEEPENING WITH TIME AS MID LEVEL COOL...SO SOME THREAT FOR HAIL AS
WELL AS WIND GIVEN BOUNDARY LAYER LIKELY TO BE SLOW TO COOL DOWN
WITH PERSISTENT MIXING IN ADVANCE OF COLD FRONT.

APPEARS THE FRONT WILL CLEAR THE AREA QUICKLY TUESDAY MORNING AS IT
GETS ANOTHER BOOST FROM CONVECTIVE OUTFLOW...AND UPPER TROUGH BEGINS
TO AMPLIFY OVER SOUTHERN CANADA. MODELS CONTINUE TO ADVERTISE A
RATHER QUICK ARRIVAL OF COLDER AIR BY LATE AFTERNOON...AS H85 TEMPS
TUMBLE TO BETWEEN 2 AND 5C. HENCE...FALLING TEMPS AND PROBABLY
PLENTY OF STRATOCU WILL ACCOMPANY THE AFTERNOON HOURS.

LATER PERIODS (TUESDAY NIGHT THROUGH SATURDAY)...YET ANOTHER
EXTENDED STRETCH OF MAINLY DRY AND COOLISH WEATHER APPEARS TO BE ON
TAP FOR THE LATTER PORTION OF THE FORECAST. EXPANSIVE CANADIAN HIGH
PRESSURE STILL PROGGED TO DROP FROM THE NORTHERN PLAINS EARLY
WEDNESDAY INTO THE MID ATLANTIC BY SATURDAY...AS OVERALL UPPER
PATTERN AMPLIFIES WITH TROUGHS DIGGING BOTH ALONG THE EAST AND WEST
COASTS. EASTERN CONUS TROUGH WILL DROP THROUGH THE GREAT LAKES
TUESDAY NIGHT INTO WEDNESDAY...BRINGING WITH IT A RESURGENCE OF
RATHER COOL AIR FOR WEDNESDAY INTO THURSDAY AS H85 TEMPS DIP INTO
THE LOWER SINGLE DIGITS...OR EVEN NEAR OR SLIGHTLY BELOW 0C PER
ENSEMBLE MEAN NUMBERS. THIS SHOULD EQUATE TO HIGHS ONLY IN THE 50S
FOR WEDNESDAY...AND PERHAPS NEAR 60 BY THURSDAY. ADDING TO COOL FEEL
WILL LIKELY BE STRATOCU CLOUD DECK DEVELOPING WEDNESDAY AFTERNOON
WITH INFUSION OF COOLING ALOFT AND SUFFICIENT BOUNDARY LAYER
MOISTURE INTACT. COULD ALSO SEE A FEW SHOWERS DURING THIS TIMEFRAME
GIVEN MODERATE SYNOPTIC FORCING WITH APPROACH OF UPPER TROUGH
COUPLED WITH STEEPENING LOW/MID LEVEL LAPSE RATES TO AROUND 8 C/KM
PER COLD POOL TRACKING OVERHEAD (H5 TEMPS PROGGED NEAR -28C).
DESPITE SHALLOW NATURE OF MOISTURE...CONTINUED MENTION OF SMALL POPS
APPEARS WARRANTED.

THE FORECAST THEN QUIETS DOWN CONSIDERABLY FOR THURSDAY THROUGH
SATURDAY...WITH SUBSIDENCE THE RULE AND DEEP LAYER DRYING PROMOTING
MOSTLY CLEAR SKIES. APPEARS SUFFICIENT LOSS OF BOUNDARY LAYER
MOISTURE WILL TAKE PLACE BY THURSDAY TO PREVENT MUCH IN THE WAY OF
AFTERNOON CU DEVELOPMENT...THOUGH COULD SEE A BIT OF CU REAPPEAR
TOWARD THE WEEKEND AS LOW LEVEL RIDGE SLIPS SOUTHEAST OF THE
AREA...WITH ONSET OF WEAK RETURN FLOW BY SATURDAY. NEVERTHELESS...A
NEARLY PERFECT STRETCH OF WEATHER IS PRETTY MUCH ENSURED...THOUGH
TEMPS WILL BE SLOW TO WARM AS AREA PRETTY MUCH REMAINS ON THE
INFLEXION POINT BETWEEN TROUGH OVER THE EAST AND MID LEVEL RIDGE
BUILDING OUT OF THE PLAINS. THIS IMPLIES NO SIGNIFICANT
TEMPERATURE ADVECTION ONGOING...THOUGH SHOULD SEE TEMPS GRADUALLY
WARM BACK TO THE UPPER 60S/NEAR 70 BY SATURDAY WITH A RETURN TO
BROAD SOUTHWEST LOW LEVEL FLOW AND PLENTY OF INSOLATION.

LAWRENCE

&&

.AVIATION...MID-LEVEL CLOUD DECK WILL CONTINUE TO EXIT TO THE EAST
ALONG WITH THE DEPARTING WEAK UPPER LEVEL WAVE.  HIGH PRESSURE WILL
SETTLE OVER THE AREA AND REMAIN PRESENT DURING THE ENTIRE TAF
PERIOD.  THIS WILL RESULT IN LAKE BREEZE DEVELOPMENT THIS
AFTERNOON...AND CLEAR SKIES AND VFR CONDITIONS THROUGH SUNDAY EARLY
AFTERNOON.

MPC

&&

.APX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 8 AM EDT SUNDAY FOR MIZ016>019-
021>036-041.

FROST ADVISORY FROM 2 AM TO 8 AM EDT SUNDAY FOR MIZ020-042.

&&
Hazardous weather outlook, May 12, 4:38 AM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
438 AM EDT SAT MAY 12 2007

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-131000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
438 AM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SUB-FREEZING TEMPERATURES ARE EXPECTED TO RESULT IN FROST
DEVELOPMENT OVERNIGHT ACROSS MOST OF NORTHERN MICHIGAN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS EASTERN UPPER AND MOST
OF NORTHERN LOWER MICHIGAN...STARTING LATE SUNDAY NIGHT AND
CONTINUING THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SUNDAY AFTERNOON.

JPB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:22 PM EDTFreeze WarningAPXAlcona, Alpena, Antrim, Benzie, Cheboygan, Crawford and 14 more14 hr

Nearby

Frost Advisories in Michigan, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.